Metoprolol hallucinations

Common Questions and Answers about Metoprolol hallucinations

toprol

Avatar f tn or at you last meal if it requires a meal and you take only once a day. I have taken as much as 200 mg of Metoprolol, 100 morning and 100 night. That really knocked me down. As I as after was a slower heart rate, which it did help. I am surprised if it causes a fast HR for you, may be something else. I now take 50 mg once a day, and I take it after my evening meal.
Avatar m tn I don't know if it is caused by the pain meds, the anesthesia, or what (one article blames the hallucinations on a common drug called Metoprolol). I don't know but somebody in the medical field needs to do some serious research around this and raise the awareness level of the medical community. The most horrible part were the two days of hallucinations. The second most horrible part was not being taken seriously by the medical personnel attending to me.
Avatar n tn I took 2 different versions of metoprolol, Toprol (metoprolol tartrate) and Toprol XL (metoprolol succinate). The second one is the extended release version. Toprol made my symtoms worse but Toprol XL worked fairly well in controlling my conditions, PVC's and PSVT. I was taking 50 mg a day in both cases. The only thing that affected me was a slight feeling of dizziness at times and some mental fatigue.
Avatar m tn Metoprolol is like the Tic-Tac of beta blockers. Lots of people take it with little aide effects. I take 75 milligrams per day, but have been on as high as 200 milligrams per day.The dose you have put yourself on is extremely small. Metoprolol's half life is approximately 5 hours. If you do the math, you will see there is very little left of the drug in your blood when you take your next dose.
Avatar n tn They took her off of Atenolol and are giving her Metoprolol. They are giving her Cipro for the infection and Meclizine for dizziness/disorientation. After a day on the new meds she has "gone off her nut." She's dillusional and is hallucinating, doesn't know where she is and she thinks I am one of her CNAs that's been handling her too roughly. She's being very mean. She's acting like a mental patient that you see in the movies.
Avatar m tn Blood pressure is normal but can be elevated into the 150/100 range especially when i'm in a very stressfull situation or when i'm having a panic attack. I start taking the Metoprolol last September. I start taking it at 25 mg in the morning and 25 mg at night. The dose wasn't enough to control the tachycardia, I had some moments of very fast heart rate higher than 100 bpm sit, not related to anxiety, followed by a return to a resting heart rate of 60-70.
Avatar n tn Several weeks in started having bad dreams, hallucinations, burning in hands and feet-couldn't walk the whole month of April. Big toes turning blue in joints-had to wear 3 pairs of socks. Bulging veins and discolored legs-although I am overweight, I always had nice legs, clear, white, no veins. Now, there are broken blood vessels in my ankles and bulging veins all down the back and sides of my legs. Burning hands, etc. I wound up in emergency.
Avatar f tn ok my mom is 63,blind from methol alchohl poisoning and has bazil ganglia rigidity(parkinsons-like) and she is on baclofen,lisinipril,amlodipine,sinemet,and metoprolol succ and she was on zocor. she went into the hospital on dec.29th with stiffness and unable to move. she had a hedache and her head was spinning. the hospital said it was a med reaction and that her UTI was causing her medicines not to work. they treated the UTI and after five days sent her home.
Avatar f tn Hi all again, I am on tablets for my heart, as a few years ago my heart was beating irregular so the Drs at the hospital put me on Metoprolol Tartrate, in which I take a 50 mg tablet in the morning and another 50 mg tablet in the evening. It slows my heart down and is supposed to take away my palputations, and I did always have high blood pressure and this also helps.
Avatar n tn This time I was released after taking, and being prescibed Metoprolol, 50 mg. I was OK for about a week, hospitalized again, and this time was put on Mexelitine and Amiodarone. Also was scheduled for a Pacemaker/Defibrillator the next week, which went without a hitch. I have been arrythmia free for nearly a year and a half. Loving that BUT hating all the meds. Now I can't sleep and have had to take med for that (Zolpidem, 10 mg). It is the only one that does not cause me hallucinations.
Avatar f tn I read that hallucinations can happen from atenolol, although rare. I will send you some links via pv because we are not suppose to post links here.
1209084 tn?1267371006 The surgeon was unable to place stents or relieve either blockage at that time, and they sent me home with three new prescriptions for Metoprolol, Amlodipine, and Niacin. My question is, how common is it for an angioplasty to simply be impossible to accomplish? And can the medication changes I've received clear these blockages and eliminate the need to have an angioplasty at all (with the prerequisite lifestyle changes, which I have started to do)?
808815 tn?1254305481 I found case reports of it occurring with metoprolol and Tramadol. There is no way of predicting who will get it and what really sets it off is not known, but it is rare.
Avatar m tn metoprolol 25mg Symptoms: constant neck pain daily headaches. especially at top of neck extending to forehead dizziness with head movement severe stabbing/throbbing chest pain 1-2" below left nipple. random rib soreness/pain Sharp shoulder pain (both) Left elbow pain Left arm ache Frequent arm numbness when sleeping Frequent back pain/back easily becomes very sore. Stabbing buttocks pain.
Avatar n tn Lexapro antidepressant 12. Metoprolol side effect control 13. Oxazepam antianxiety 14. perphenazine Antipsychotic 15. Risperidone Antipsychotic 16. Seroquel Antipsychotic 17. Trihexyphenidyl Side effect control .
Avatar n tn The thing that i find interesting is that the only test that showed up with some issues was my holter monitor test which showed that i was having some tachycardia going on. Since then i have been using metoprolol tartrate and have been feeling much better. The other interesting thing is that i ALSO have a heart murmur but i comes and goes. Tomorrow i am going to see an electrophysiologist--so i will let you know what happens with that.
1298588 tn?1330322581 That said, and again I suffer from AFib, my Cardiologist wanted to get me below 100 at rest, I was running about 130 with low dose beta blocker. I now take 50 mg of Metoprolol, and I think it has some side effects, but it does lower my HR and blood pressure, which was never a problem. If it sounds like I am trying to answer your specific question, I am not, but chip in the experience that suggests a resting HR of 150 or more is too high.
968908 tn?1274874715 This may result in lethargy, heightened anxiety, confusion, depression, hallucinations and other neuropsychiatric side effects. Would suggest discontinuing the drug slowly under medical supervision. 10 mg, b.i.d. (10 mg, twice daily) per week at the maximum, as to prevent catecholamine surge/rebound hypertension or tachycardia. The drug must never be abruptly discontinued. An additional (and far superior) option to run past your M.D.
Avatar n tn I was treated with IV metoprolol for the high blood pressure and heartrate and given ativan to help keep me relaxed while we waited it out. I also had hyperreflexia as well. later that night it happened again not as severe and the ativan was repeated. By the next morning I was feeling better, however when I walked or do little activity my heartrate would increase to 120's. It remained like that for about a week. over the course of the next 3-4 weeks I still had that anxiousnedd in my chest.
Avatar n tn This sleep disorder is characterized by excessive day time sleepiness, sleep paralysis, cataplexy where the person has episodes of loss of muscle function while awake, hypnogogic hallucinations and automatic behavior. If your symptoms are interfering with your sleep or daily activities, you will need to consult your primary care physician, who may refer you to a sleep specialist if indicated. Hope This Helped and Do Keep Us Posted.
959034 tn?1253675076 Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
Avatar n tn My irregularity started about 2 months after my blood pressure medicine was doubled. Now I'm on a low dose beta blocker (metoprolol) which seems to help the irregularity. I still have it from time to time though. A trip to the er got me this list of non-heart-related causes: certain medicines (asthma inhalers and decongestants); some herbal supplements; illegal stimulant drugs; caffeine, alcohol and tobacco; medical conditions such as thyroid disease, anemia, anxiety, and panic disorder.
Avatar f tn I did get late-onset night terrors (had them aged 17 - 22, now have night-time hallucinations), which apparently are correlated with having experienced extreme trauma. I have been noticing, since I wrote the original post, that as I am becoming more comfortable socially after a lifetime of being pretty inept, I am getting the heart-stopping-then-adrenaline thing when meeting new people. So that could be a clue that this is an anxiety problem, but in my own case I'm still not fully convinced...